# SDR CALA2019100501696

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002135
- Condition: Cracked
- Location: Bs 1439-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FX STA1439-1461 STR24R FOUND CRACKED AND PREVIOUS LY REPAIRED (AFTER SKIN DOUBLER REMOVED).REF NR LP 9132054 FX STA1417 TO STA1486 STR24R REPAIRED AS PER ECRA 5331-02466 REV - PART 1 ITEM 1 (STRINGER REPAIR IN CATEGORY A REPAIR) AND SKIN REPAIRED DETAIL REF NRC L/P 9131988.ATTACH MAINTENANCE WORK SHEE T FORM 44-0008 ITEM 1 TO 37 ACCOMPLISHED ADD EMP:V897467 RII BY HX224337,APPROVED
